# SDR QXEA0201249

- Difficulty date: August 18, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FASTENER LIFTING BELOW RIGHT HAND AFT LOWER CORNER OF VERTICAL STABILIZER LEADING EDGE PANEL 321GT.  REPAIRED IAW DHC-8 SRM 51-40-1.
